Global stability for penetrative double-diffusive convection in a porous medium

Hill, A. A. (2008) Global stability for penetrative double-diffusive convection in a porous medium. Acta Mehanica, 200 (1-2). pp. 1-10. ISSN 0001-5970

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1007/s00707-007-0575-0


Item Type:Article
Uncontrolled Keywords:global stability, penetrative double-diffusive convection, porous medium
Faculty/Department:Faculty of Health and Applied Sciences > Department of Biological, Biomedical and Analytical Sciences
ID Code:17330
Deposited By: Dr A. Hill
Deposited On:21 Sep 2012 10:28
Last Modified:12 Aug 2013 08:07

Request a change to this item

Copyright 2013 © UWE better together